I have lived allergy free up until 5 years ago when I had a severe deadly reaction to Peptobismol. I broke out in hives and had anaphalaxia then found out I was allergic to Salycilates and Asprin. About 2 years later I developed and allergy that normally comes around when I sweat. I break out in hives and my body tempurature spikes. I've been put on a medication that keeps this from happening but I wanted to know if anyone knew anything about this, if there was a connection to my allergies to those medicines or even if it had a cure. Thanks.
This is very interesting as about a year ago I had a strong allergic reaction to aspirin, or so we think. I was covered in hives all over my body which lasted about a day from start to finish. This summer I seem to be having skin reactions to areas where my clothes touch my body most tightly when I sweat. I developed hives and welts in my belt area and at the top of my socks. Also, they seem to develop almost anywhere, but with less intensity than where clothing is tight and close to the skin. Yesterday I was walking quite a bit and carrying my backpack. I woke up at around 3 am with a very itchy feeling on my upper back. It looks as if this is exactly where I was carrying the backpack on one side. As the day has gone on it has been fading. Seems odd that both of us have had an aspirin allergy and then also a reaction to our sweating. There seems to be a correlation there.
just red your post about your alergic reacution - I started suffering from exactly the same. It started about two weeks ago. Never had skin problems before (I've a mild allergy against pollen in spring, but that just effects my nose and eyes). Fist I thought it's bugs or lice or something. Then I discoverd that I got them mostly around my waist. I'm running about three times a week and thats when it gets worst - so I thought maybe it's the synthetic cloths that I wear. They dissapear within a few hours.
What's driving me nuts is more the fact that I don't know what it is, rather than the itching itself. Since they go away after a while, I couldn't get myself to see a doctor yet. Haven't discovered anything I changed (food, detergents, soap, etc.). Certainly goes with sweat and tight clothing. No problems with legs, arms or face.
Thought I let you know you're not the only one. I'll keep watching it and will eventually see a doctor - just feels weired since I can't say there's anything else wrong with me - I mean I feel perfectly fine.
I'm just looking to see if anyone has similar experiences. I am 30 years old, and have allergies. In the last 4 & half years, I have been allergic after my appendix operation. After the operations, my whole body is pain & itchy.. Doctor said im allergic to "CEPHALEXIN".. Adviceable not to take any medicines on it.
Not sure what makes me allergy mostly at the hands.. Maybe the dust, drug allergies, food allergies, certain chemicals in shampoos, shower gels.. When allergies happened, my body feels hot, hurt, pain & itchy all over my hands, including my face, body & legs.. The most seriousnes is my hands.. I'm normally take up medicines given by doctor. The medicines are fungus, itchy & allergy.
Just wondering if anyone has any experience of this or the symptoms and if so what can help - apart from taking the medicines on itchiness!
I have multiple allergies. I'm allergic to nickel, latex, bamboo (I know this because I play the saxophone and it uses bamboo reeds, my lips would break out), and I'm also allergic to sweat. My case seems to be very different then everything that I've read. I break out on th undersidde of my lower arms. But that is about the only place. Also my rash will last for several weeks and if I am outside it only gets worse. Its very itchy and it burns at times. It has even affected my social life slightly, some of my friends are disguisted by the rash.
If anyone knows of anything that can help me PLEASE TELL ME!!!
hi, i just read your post and i get the same thing, on the underside of my forearms, comes up in little bumps when its bad and extremely red and itchy, i also get it on the back of my underarms and flares up when i sweat. I found a lot of information about it on the net, its called Cholinergic urticaria so if u google it you should be able to find heaps on it. And i completely get the social life comment, ya can feel ppl looking at it kinda thing and its really quite upsetting. I hope this helps :)
my mum is facing from skin allergy, but no clue wats t hidden reason behind it which even doctor was not able to diagnoise inspte of doing blood test, urine test and other possible tests. She feels itchy through out her body except in her face, i suppose. So do u ppl have any clue abt wat it is like and can suggest us with any good doctors.?
Appreciated reading all of your comments very much. I am yet another person--highly allergic to aspirin (serum sickness) who has an odd rash--primarily, but not exclusively on the trunk. Appearance is "moquito-bite like, and, like same they itch like the dickens. Cortisone does nothing for the itch. The most helpful treatment I've found is washing--vigorously--with Phisohex. I wondered about the sweat dermatits idea--no other for sure dx has emerged. My dermatologist threw up his hands and told me I have "old skin" (74).
Will keep reading. Very interesting comments, and helpful to me.
i am 19 years old and when i was 16 my body covered in hives and for the past 3 years i have been bouncing from dr to dr. i was misdiagnosed with vasculitis and put on 18 pills a day for a year and a half. to this day i still get hives the cover my entire body including the palms of my hands soles of my feet and even my ears. if anyone has an allergy to sweat or heat and can help me differentiate please do because i think im either allergic to sweat or heat i just cant come to the conclusion of which. i am also allergic to antihistamines and most allergy medicines so i have to just stick out the hives.
oh my god...i found out i was allergic to aspirin and then a year or two later my allergy to sweat started. it's so bad that even running around waiting tables i will get hives on my back or belly. i cannot go outside at all in the summer, at all. tell me what medicine they gave you, please for the love of god. i haven't been outside during the summer without horrible consequences since i was 19 (i'm 24 now)
also forgot to mention i am allergic to anti-histamines, they break me out in a different type of hives. this is the usual med given for any allergic reaction, but i react to it, so i really am screwed...
cold showers when you break out in hives is a MUST. I have bin suffering with this my whole life. keep ice packs handy, under arms groin area, neck and behind the knees is where to put them. keep cool, wear cotton, and watch your stress levels. go on an anti anxiety if need be to keep your "cool".
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.